# SDR DALA2016010700075

- Difficulty date: January 7, 2016
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 59,972 hours, 20,411 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Plate
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON UPPER CONDUCTIVE PLATE OTBD OF LT ELEVATOR.  REMOVED DISBONDED SECTION AND APPLIED TAPE IAW AMM 53-23- 01-801. DEFER TO MON. AT NEXT C CHECK REMOVE SPEED TAPE. CHECK FOR LOOSE FASTENERS, REINSTALL SPEEDTAPE AND RESEAL THE EDGES WITH BMS5-95. REPLACE AT C CHECK.  MADE A PERMANENT REPAIR BY REMOVING AND REPLACING THE CONDUCTIVE PLATE IAW DOC 173N2003 TY:PL REV AM FLAG NOTE 28.  PLEASE CLOSE LOG.
